# SDR FDEA201602180619

- Difficulty date: February 18, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 12,556 hours, 6,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974262206
- Condition: Corroded
- Location: Frames 66-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO, FRAME 66, Y140, FLOOR SUPPORT WITH INNER GRANULAR CORROSION.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21 & DWG A5397426220600.  MAJOR REPAIR IAW GMM 6-2-100.
